# SDR CA080111001

- Difficulty date: January 10, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) CO-PILOTS FORWARD WINDSHIELD SHATTERED IN FLIGHT AT 25,000 FEET. EMERGENCY DESCENT AND DIVERSION PERFORMED.  MAINT REPLACED THE WINDSHIELD AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20080111001)
